# SDR DALA2022022201129

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 39,592 hours, 26,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT DOOR (C2). SUMMARY OF NRC 00028: CORROSION LEVEL 2. LOWER DOOR JAMB AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP #2130071)
